| Model Number |
EVOLUTPRO-23-US |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Non specific EKG/ECG Changes (1817)
| Date of Event |
12/29/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product analysis: the product remains implanted therefore no product analysis can be completed.Conclusion: conduction disturbances are known potential adverse effects associated with any cardiac or thoracic procedure (open or catheter-based) and can be resolved with medical treatment or the implant of a permanent pacemaker (with the risk-benefit ratio in favor of implant of the percutaneous aortic valve).A conduction disturbance does not indicate a device malfunction or potential manufacturing issue.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that two days following the implant of this transcatheter bioprosthetic valve, a permanent pacemaker was implanted for atrio-ventricular (av) block.No additional adverse patient effects were reported. .